# SDR UALA2012122407395

- Difficulty date: December 22, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,767 hours, 13,875 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RADIO NOT TRANSMITTING OR RECEIVING.  NO AUDIO COMING FROM RT VHF TRANSRECEIVER JACK.  TRANSRECEIVER BITE OK. REF :WD-23-12-21 PAGE 2, ANT CABLE IS OPEN.  REPLACED NR 2 VHF ANTENNA (PRECAUTIONARY).
